# SDR CALA2019121302197

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 50,044 hours, 17,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE LH EXTERIOR OVERWING EMERGENCY EXIT LIGHT IS INOP RELAMPED L6, NO HELP, ALL OTHER LIGHTS FROM BATTERY PACK M1670 CHECK GOOD, NO FUSES IN STOCK AT LAS NO TIME TO TS FURTHER. DISPATCH DESK: 92   NAME: - APPROVED NO PARTS IN LAS SUSPECT FUSE. FOUND FUSE, REPLACED FUSE REF AMM TASK 33-51-06-960-804, OP CHECKS GOOD
